# SDR UPS05144034

- Difficulty date: March 8, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Entry Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO ENTRY DOOR SLIDE ECAM IND WHEN DOOR ARMED.  DEFERRED PER MEL 52-30-04.  PLACARD INSTALLED M298435. R&R SWITCH 13WN OPS CK. NORMAL REF MM 52-73-13-4 THIS CLEARS M298435
